# SDR CALA2011072200504

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 60,517 hours, 6,379 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 80072
- Condition: Leaking
- Location: Cockpit
- Part time: 48,413 hours, 8,175 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER CREW OXYGEN MASK STOWAGE BOX OPERATIONAL CHECKED FAIL.  STOWAGE BOX FOUND LEAK DURING DOOR OPENED.  SECOND OBSERVER CREW OXYGEN MASK AND BOX REPLACED AND CHECKED NORMAL PER AMM 35-11-18.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1454302  S/N OFF 00072 MASK, OXYGEN, C  OFF 99-3512-9-9001 0072 ON 99-3512-9-9001 7828.
